MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735665
Medical Device Problem Codes Mechanical Problem (1384); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9733752r, serial/lot #: (b)(6) , ubd: , udi#: h3, h6: multiple fdd/annex a codes were reported.A05 was coded for localizer faulted.A1102 was coded for would display "localizer faulted".The system was serviced in the field by a medtronic representative.The flat emitter was replaced to resolve the issue.Codes b01, c07, and d02 are applicable.The 9733752r flat emitter, lot 603003022 was returned for evaluation.Analysis found an electrical failure.The returned flat emitter was tested on a test station and it faulted immediately.It was then tested on a test system and it was found to have a "tcurrtfault" on 4 of 12 coils.Codes b01, c02, and d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the site was experiencing issues with their flat emitter.The site stated that when the flat emitter was plugged into the system, it would display "localizer faulted." when the medtronic representative (rep) got to the site, he was able to verify this and found that when using the site's side emitter, the message went away.Troubleshooting was performed.Technical services had the rep check the "print camera diagnostics" utility and found that the flat emitter was faulted and the connections on the flat emitter had gone bad.There was no patient involvement.It was reported that technical services (ts) had the clinical specialist (cs) check the "print camera diagnostics" utility and found the flat emitter was reported as faulted.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25219453
Report Number1723170-2026-00771
Device Sequence Number18591356
Product Code HAW
UDI-Device Identifier00643169722187
UDI-Public(01)00643169722187(11)170925
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735665
Device Catalogue Number9735665
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date05/19/2026
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown